# SDR FDEA201108023075

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1300 HAS IN COMING REPAIR THAT DOES NOT COMPLY WITH SRM, EA OR ANY DOCUMENT.   REMOVED REPAIR, FABRICATED REPAIR ANGLES,  STRAP, AND FILLER.   LOCATED AND DRILLED NEW PARTS, TREATED ALODINED, PRIMED AND INSTALLED REPAIR PARTS AT FLOORBEAM UPPER CHORD PER SRM 53-00-51, FIG. 201, REPAIR 5.    MAJOR REPAIR.
